# SDR DALA2023020800982

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (3 EA) STA Y=196 TO 200 FROM X=16 TO X=55.5 AT PAX CABIN FLOOR STRUCTURE. CPAX. SUMMARY OF NRC 00435: CORROSION LEVEL 2. FLOOR SUPPORTS (3 EA) AT STA Y=196 TO 200 FROM X=16 TO X=55.5 WERE REPLACED PER B717-200 SRM 51-41-05 PAR 8, 51-41-01-0G, AND 51-41-02-0G. (LP #2618754)
